Total dominations in $P_{6}$-free graphs
Commun. Korean Math. Soc. 2013 Vol. 28, No. 4, 857-863
Printed October 1, 2013
Xue-gang Chen and Moo Young Sohn
North China Electric Power University, Changwon National University
Abstract : In this paper, we prove that the total domination number of a $P_{6}$-free graph of order $n\geq 3$ and minimum degree at least one which is not the cycle of length 6 is at most $\frac{n+1}{2},$ and the bound is sharp.
Keywords : total domination numbers, $P_6$-free graphs
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd